[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: insulin-pumpers-digest V6 #479

Andrew B  -  Hi My name is Judy Singley, and I am trained as a  Registered 
Dietitian and a Certified Diabetes Educator.  I also have had diabetes for 44 
years and started on Pump Tharapy 9 years ago.  I am responding to your 
prednisone question -  When I had a shot of prednisone - about 5 years ago - 
my blood sugars went very high.  I tried to lower them by using boluses and 
it did not work.  What did work was increasing my basal rate anywhere from 2 
- 3 times the normal.  I also took boluses to lower the high blood sugars.  
You have to watch for when your blood sugars start to decrease,  to decrease 
the basal rates.  You can use a temp basal rate,  or reset all your basals.  
I have also recommended this to a number of pateints and it has worked for 
them to.  If you have any questions please E-mail me.  email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml